MAUDE Adverse Event Report: ETHICON INC. SFX SYM PDS+ UNI 18IN 3-0 SA PS-1 PRM; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. SFX SYM PDS+ UNI 18IN 3-0 SA PS-1 PRM; SUTURE, SURGICAL, ABSORBABLE
Catalog Number SXPP1A100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Event or Problem Description
It was reported that a patient underwent a spinal procedure on (b)(6) 2019 and barbed suture was used.When the surgeon was pulling the suture with the usual force, during fixation of the tab, the suture was broken.It was found that the fixation tab had been broken.The whole suture escaped from the tissue.There were no adverse consequences to the patient.No further information is available.

Brand Name
SFX SYM PDS+ UNI 18IN 3-0 SA PS-1 PRM
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9477836
Report Number2210968-2019-90974
Device Sequence Number2934671
Product Code NEW
UDI-Device Identifier10705031227736
UDI-Public10705031227736
Combination Product (Y/N)N
PMA/510(K) Number
K113004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberSXPP1A100
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2019
Initial Report FDA Received Date12/17/2019
Patient Sequence Number1